# SDR ASOA2013030503097

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 21,885 hours, 15,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHTS OUT.  OPS CHECKED GOOD IAW AMM 33-51-00.
